Archived

This topic is now archived and is closed to further replies.

Did The Regimen Give Any1 Else Dark Spots?

4 posts in this topic

After the pimple smoothen and healed, it left me a dark spot. I dont know how this occurred but anyone mind explaining?

Share this post


Link to post
Share on other sites

that is post inflammatory hyperpigmentation. this happens after a pimple heals, but sometimes benzoyl peroxide makes it a little more prominent. it will go away over time! no worries =)

1 person likes this

Share this post


Link to post
Share on other sites

so should i stop applying BP onto my post inflammatory hyperpigmentation areas and only apply it the the spots that needs it

Share this post


Link to post
Share on other sites

I'm not sure what kind of regimen you're on. Do you normally slather BP all over your face? If so, keep doing that. If you only spot treat, then keep spot treating. I always smeared it all over to prevent new ones.

Share this post


Link to post
Share on other sites